On partitions and permutation groups on unordered sets

Siemons, Johannes (1982) On partitions and permutation groups on unordered sets. Archiv der Mathematik, 38 (5). pp. 391-403. ISSN 0003-889X

[img]
Preview
PDF (On_partitions_and_permutation_groups_on_unordered_sets-1982.pdf)
Download (791kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 29 Jul 2019 23:54
URI: https://ueaeprints.uea.ac.uk/id/eprint/21075
DOI: 10.1007/BF01304806

Actions (login required)

View Item View Item